Open Access
December 2009 Testing conditional independence via Rosenblatt transforms
Kyungchul Song
Ann. Statist. 37(6B): 4011-4045 (December 2009). DOI: 10.1214/09-AOS704


This paper proposes new tests of conditional independence of two random variables given a single-index involving an unknown finite-dimensional parameter. The tests employ Rosenblatt transforms and are shown to be distribution-free while retaining computational convenience. Some results from Monte Carlo simulations are presented and discussed.


Download Citation

Kyungchul Song. "Testing conditional independence via Rosenblatt transforms." Ann. Statist. 37 (6B) 4011 - 4045, December 2009.


Published: December 2009
First available in Project Euclid: 23 October 2009

zbMATH: 1191.62090
MathSciNet: MR2572451
Digital Object Identifier: 10.1214/09-AOS704

Primary: 62G07 , 62G09 , 62G10

Keywords: Conditional independence , distribution-free tests , Rosenblatt transforms , wild bootstrap

Rights: Copyright © 2009 Institute of Mathematical Statistics

Vol.37 • No. 6B • December 2009
Back to Top